# SDR ASAA0480098

- Difficulty date: February 24, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND CABIN FLOOR PANEL HAS MISSING EDGE SEAL AT FS 886-905.  RESEALED PANEL PER DPS 1.901 AND DWG 9936584.  (M)
